# SDR DL76L060353

- Difficulty date: May 3, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 38,756 hours, 6,051 cycles
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Indicator
- Part serial: 1607
- Condition: Failed
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CAPT VSI OVERHEATED AND CAUSED SMOKE ODOR IN THE COCKPIT.  REMOVED AND REPLACED LEFT VSI, ALL CHECK NORMAL.
